Wyoming, 2014High Wind in Wyoming, March 19, 2014
March 19, 2014 · NWS CYS · 1 event in 1 county or zone
A brief period of strong gap winds developed in the Bordeaux area.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A brief period of strong gap winds developed in the Bordeaux area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Mar 19, 2:13 PM MST, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 19, 2:13 PM MST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT WED MAR 19 2014
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 313 PM MDT WED MAR 19 2014
FORECAST CHALLENGES IN THE SHORT TERM WILL DEAL WITH CRITICAL FIRE
WEATHER CONDITIONS. SEE FIRE WEATHER DISCUSSION BELOW.
TEMPERATURES AND WINDS WILL FOLLOW SUIT FOR THURSDAY.
CURRENTLY...HIGH PRESSURE CURRENTLY OVER NORTHWESTERN COLORADO
WITH A TROUGH OF LOW PRESSURE OVER CENTRAL MONTANA. WINDS ARE
PRETTY STRONG BETWEEN THESE TWO FEATURES THIS AFTERNOON. OUT BY
ARLINGTON...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 TO 55
MPH HAVE BEEN ONGOING MOST OF THE DAY. EVEN SEEING WIND GUSTS IN
THE PANHANDLE TO 30+ MPH THIS AFTERNOON.
FOR TONIGHT AND THURSDAY...WINDS LOOK TO REMAIN ELEVATED OVERNIGHT
WITH GFS 700MB WINDS PEAKING OUT AT 55KTS OVER ALBANY COUNTY AT
06Z. THIS WILL KEEP A WELL MIXED AND RELATIVELY WARM LOWER
ATMOSPHERE TONIGHT AND THURSDAY. WENT ON THE HIGH SIDE OF GUIDANCE
FOR OVERNIGHT LOWS WITH UPPER 20S AND LOW 30S FOR LOWS.
BOTH THE NAM AND GFS SOUNDINGS SHOWING US MIXING UP PAST 700MBS
LATE THURSDAY MORNING INTO THE AFTERNOON HOURS. FORECAST SPEEDS ON
BOTH MODELS SHOWING OF 30 TO 35KTS AFTER 18Z THAT SHOULD EASILY
REACH THE SURFACE WITH THIS MIXING. MOS TDS HAVE BEEN DOING
HORRIBLY OUT IN THE PANHANDLE WITH THESE DOWNSLOPING EVENTS AS OF
LATE...SO WENT UP TO 10 DEGREES BELOW GUIDANCE ON TDS FOR THE
SOUTHERN PANHANDLE. WITH ALL THIS IN MIND...WILL GO AHEAD WITH A
FIRE WEATHER WATCH FOR THE SOUTHERN PANHANDLE THURSDAY AFTERNOON.
GUIDANCE CONTINUES TO ADVERTISE A BACKDOOR FRONT MOVING INTO THE
AREA FROM THE NORTHEAST FRIDAY AFTERNOON AND EVENING...LAYING UP
AGAINST THE LARAMIE RANGE BY SATURDAY MORNING. CONTINUED THE HIGH
CHANCE POPS FOR AREAS EAST OF THE LARAMIE RANGE FOR THIS TIME FRAME.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 313 PM MDT WED MAR 19 2014
SOMEWHAT UNSETTLED WEATHER EXPECTED SATURDAY THROUGH TUESDAY AS A
NW FLOW ALOFT SENDS A COUPLE OF SURGES OF COLDER CANADIAN AIR DOWN
THE PLAINS WITH RESULTANT PERIODS OF UPSLOPE FLOW BRINGING SOME
PRECIPITATION. BEST CHANCES FOR PCPN APPEAR THAT THEY WILL BE
SATURDAY AND MONDAY INTO TUESDAY. WILL CONTINUE IDEA OF
UNDERCUTTING TEMPS FROM GUIDANCE ON THESE DAYS GIVEN EXPECTED
CONDITIONS. WARMER CONDITIONS SHOULD RETURN WEDS AS AN UPPER RIDGE
MOVES IN FROM THE WEST.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING)
ISSUED AT 119 AM MDT WED MAR 19 2014
VFR EXPECTED OVER ALL AERODROMES THROUGH THE TAF PERIOD. AREAS OF
BREEZY TO WINDY CONDITIONS FROM VCTY KRWL TO WEST OF KCYS THROUGH
TONIGHT.
&&
.FIRE WEATHER...
ISSUED AT 313 PM MDT WED MAR 19 2014
WINDY CONDITIONS RETURN THIS AFTERNOON WITH WIDESPREAD WIND GUSTS
IN EXCESS OF 30 MPH PRETTY WIDESPREAD. WIND CONTINUE OVERNIGHT
INTO THURSDAY WITH POOR RECOVERIES OVER THE SOUTHERN PANHANDLE AND
AREAS EAST OF THE LARAMIE RANGE TONIGHT. THIS WILL SET UP A
CRITICAL FIRE WEATHER DAY FOR FIRE ZONES 310 AND 313 WHERE
AFTERNOON HUMIDITIES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS.
IN FWZ 313 WHERE FUELS ARE REPORTED READY...CHANCES ARE BECOMING
LIKELY THAT CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR FWZ 313 FROM NOON TO 7 PM
THURSDAY. A BACKDOOR COLD FRONT WILL MOVE INTO AREAS EAST OF THE
LARAMIE RANGE FRIDAY...DROPPING TEMPERATURES AND RAISING HUMIDITIES.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NEZ313.
&&
SHORT TERM...CLAYCOMB
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...CLAYCOMBHazardous weather outlook, Mar 19, 4:02 AM MST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
502 AM MDT WED MAR 19 2014
WYZ101>119-201115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
502 AM MDT WED MAR 19 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
GUSTY WEST TO SOUTHWEST WINDS WILL DEVELOP OVER WIND PRONE AREAS
OF SOUTHEAST WYOMING TONIGHT AND CONTINUE THROUGH THURSDAY
AFTERNOON. WIND GUSTS AS HIGH 55 MPH MAY BE POSSIBLE AT TIMES FOR
PLACES SUCH AS ARLINGTON...BORDEAUX...AND THROUGH THE SOUTHERN
LARAMIE RANGE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-201115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
502 AM MDT WED MAR 19 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Mar 19, 2:59 PM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT WED MAR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 4 WSW DOUGLAS 42.73N 105.47W
03/18/2014 E5.0 INCH CONVERSE WY COCORAHS
0600 AM SNOW SINCLAIR 41.78N 107.12W
03/18/2014 E4.0 INCH CARBON WY COCORAHS
0700 AM SNOW RAWLINS 41.78N 107.23W
03/18/2014 E3.0 INCH CARBON WY PUBLIC
FACEBOOK POST.
0755 AM HEAVY SNOW RYAN PARK 41.32N 106.51W
03/18/2014 E15.0 INCH CARBON WY PUBLIC
STILL SNOWING
0800 AM SNOW SARATOGA 41.45N 106.81W
03/18/2014 E2.0 INCH CARBON WY PUBLIC
FACEBOOK POST
0815 AM SNOW RYAN PARK 41.32N 106.51W
03/18/2014 E10.0 INCH CARBON WY PUBLIC
LOWER ELEVATIONS OF RYAN PARK. FROM FACEBOOK.
0859 AM SNOW S RAWLINS 41.78N 107.23W
03/18/2014 E6.0 INCH CARBON WY PUBLIC
FROM FACEBOOK.
0900 AM SNOW 12 WNW CENTENNIAL 41.37N 106.32W
03/18/2014 E10.5 INCH ALBANY WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 21 HOURS.
0900 AM SNOW 17 SW ENCAMPMENT 41.03N 107.03W
03/18/2014 E8.0 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS
0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 21 HOURS.
0900 AM HEAVY SNOW 14 E DIXON 41.03N 107.27W
03/18/2014 E14.5 INCH CARBON WY PARK/FOREST SRVC
BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
ACCUMULATION WAS OVER PAST 21 HOURS.
0900 AM SNOW 19 WSW ENCAMPMENT 41.10N 107.13W
03/18/2014 E10.5 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 21 HOURS.
0900 AM SNOW 35 S RAWLINS 41.28N 107.23W
03/18/2014 E1.5 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 21 HOURS.
0900 AM SNOW 38 SW DOUGLAS 42.37N 105.92W
03/18/2014 E8.0 INCH ALBANY WY PARK/FOREST SRVC
LA PRELE CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION
8375 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 21 HOURS.
0900 AM HEAVY SNOW 30 WNW LARAMIE 41.48N 106.12W
03/18/2014 E14.5 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 1.2 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 21 HOURS.
0900 AM SNOW 7 NW CENTENNIAL 41.37N 106.21W
03/18/2014 E8.0 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 21 HOURS.
0900 AM SNOW 10 SE LARAMIE 41.21N 105.45W
03/18/2014 E3.0 INCH ALBANY WY PARK/FOREST SRVC
CROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330
FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 21 HOURS.
0900 AM SNOW 12 SW ESTERBROOK 42.29N 105.53W
03/18/2014 E11.0 INCH CONVERSE WY PARK/FOREST SRVC
WINDY PEAK SNOTEL IN THE LARAMIE RANGE. ELEVATION 7900
FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER
PAST 21 HOURS.
0900 AM SNOW RIVERSIDE 41.21N 106.78W
03/18/2014 E10.5 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 21 HOURS.
0900 AM SNOW 5 SW ENCAMPMENT 41.16N 106.86W
03/18/2014 E3.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 21 HOURS.
0900 AM SNOW 6 SW CENTENNIAL 41.24N 106.19W
03/18/2014 E8.0 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 21 HOURS.
0930 AM HEAVY SNOW 1 NE ARLINGTON 41.60N 106.20W
03/18/2014 E8.0 INCH CARBON WY PUBLIC
0930 AM HEAVY SNOW KEELINE 42.75N 104.75W
03/18/2014 M6.0 INCH NIOBRARA WY PUBLIC
0.52 INCHES MELTED DOWN. 2-3 FOOT DRIFTS.
1058 AM SNOW KIMBALL 41.23N 103.66W
03/18/2014 E3.0 INCH KIMBALL NE PUBLIC
NEAR BLIZZARD CONDITIONS...WITH DRIFTS TO 2.5 FEET.
1100 AM SNOW HARRISBURG 41.55N 103.74W
03/18/2014 E3.0 INCH BANNER NE LAW ENFORCEMENT
STILL BLOWING PRETTY BAD...VISIBILITY HAS IMPROVED...BUT
IS STILL AROUND HALF A MILE.
1115 AM SNOW SIDNEY 41.13N 102.97W
03/18/2014 E2.5 INCH CHEYENNE NE CO-OP OBSERVER
CONDITIONS IMPROVING...BUT NEAR BLIZZARD CONDITIONS FOR
GOOD PART OF MORNING.
1200 PM SNOW DIX 41.23N 103.49W
03/18/2014 M3.0 INCH KIMBALL NE TRAINED SPOTTER
MODERATE TO HEAVY SNOW BETWEEN 9 AND NOON. SNOW ENDED AT
NOON. NEAR BLIZZARD CONDITIONS BETWEEN 9 AND NOON.
VISIBILITY DOWN TO 1 BLOCK DURING THAT TIME.
1200 PM SNOW LARAMIE 41.31N 105.58W
03/18/2014 E3.8 INCH ALBANY WY PUBLIC
0111 PM HEAVY SNOW PINE BLUFFS 41.18N 104.07W
03/18/2014 M6.0 INCH LARAMIE WY TRAINED SPOTTER
DEEPER DRIFTS. WHITEOUT CONDITIONS FROM 0700-1000 THIS
MORNING. STILL SNOWING AT THIS TIME BUT ITS MELTING.
0430 PM HEAVY SNOW 4 NW HARRISON 42.73N 103.94W
03/18/2014 M15.0 INCH SIOUX NE CO-OP OBSERVER
MELTED IT DOWN TO 1.13 INCHES OF WATER.
0600 PM HEAVY SNOW 27 N LUSK 43.15N 104.45W
03/18/2014 E12.0 INCH NIOBRARA WY PUBLIC
STORM TOTAL SNOWFALL.
0600 PM SNOW 33 N LUSK 43.24N 104.45W
03/18/2014 E5.0 INCH NIOBRARA WY PUBLIC
STORM TOTAL SNOWFALL.
0600 PM SNOW 2 WNW SCOTTSBLUFF 41.88N 103.70W
03/18/2014 M1.0 INCH SCOTTS BLUFF NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0500 AM SNOW 1 E SCOTTSBLUFF 41.87N 103.64W
03/19/2014 M1.3 INCH SCOTTS BLUFF NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0600 AM SNOW 11 N CHEYENNE 41.30N 104.79W
03/19/2014 M3.1 INCH LARAMIE WY NWS EMPLOYEE
STORM TOTAL SNOWFALL. DRIFTS TO 2.5 FEET.
0600 AM SNOW SINCLAIR 41.78N 107.12W
03/19/2014 E4.0 INCH CARBON WY COCORAHS
STORM TOTAL SNOWFALL.
0600 AM SNOW 15 S BUSHNELL 41.01N 103.89W
03/19/2014 M2.3 INCH KIMBALL NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0600 AM HEAVY SNOW 29 N TORRINGTON 42.49N 104.18W
03/19/2014 E11.5 INCH GOSHEN WY CO-OP OBSERVER
STORM TOTAL SNOWFALL. SNOW MELTING FAST.
0600 AM HEAVY SNOW SHIRLEY BASIN 42.35N 106.21W
03/19/2014 E6.5 INCH CARBON WY CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0600 AM SNOW CHEYENNE 41.15N 104.79W
03/19/2014 M3.1 INCH LARAMIE WY OFFICIAL NWS OBS
STORM TOTAL SNOWFALL.
0700 AM HEAVY SNOW 9 NE HARRISON 42.78N 103.76W
03/19/2014 E6.0 INCH SIOUX NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW 10 WSW ROCK RIVER 41.68N 106.15W
03/19/2014 E4.2 INCH CARBON WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 39 SSW CHADRON 42.31N 103.29W
03/19/2014 E2.0 INCH BOX BUTTE NE COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 10 SSE BRIDGEPORT 41.53N 103.02W
03/19/2014 M3.0 INCH MORRILL NE CO-OP OBSERVER
0700 AM SNOW 2 NE KIMBALL 41.25N 103.63W
03/19/2014 M3.0 INCH KIMBALL NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW 4 SE BUFORD 41.07N 105.25W
03/19/2014 M3.0 INCH LARAMIE WY CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW ELK MOUNTAIN 41.69N 106.41W
03/19/2014 E5.0 INCH CARBON WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW LODGEPOLE 41.15N 102.64W
03/19/2014 M4.0 INCH CHEYENNE NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW 8 N LODGEPOLE 41.26N 102.64W
03/19/2014 M2.9 INCH CHEYENNE NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW 4 WSW DOUGLAS 42.73N 105.47W
03/19/2014 E5.0 INCH CONVERSE WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 20 SW WHEATLAND 41.85N 105.23W
03/19/2014 E4.2 INCH PLATTE WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 8 WSW PINE BLUFFS 41.14N 104.21W
03/19/2014 E2.5 INCH LARAMIE WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 5 NE CHEYENNE 41.20N 104.72W
03/19/2014 E3.6 INCH LARAMIE WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 7 WNW BURNS 41.23N 104.48W
03/19/2014 E2.9 INCH LARAMIE WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 4 NW CARPENTER 41.07N 104.39W
03/19/2014 E3.5 INCH LARAMIE WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM HEAVY SNOW 17 WNW LARAMIE 41.40N 105.89W
03/19/2014 E6.3 INCH ALBANY WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 2 S ELK MOUNTAIN 41.66N 106.41W
03/19/2014 E4.3 INCH CARBON WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 12 WNW HARRISBURG 41.62N 103.95W
03/19/2014 M3.5 INCH BANNER NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW 4 W RAWLINS 41.78N 107.31W
03/19/2014 E4.0 INCH CARBON WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 1 NNE LARAMIE 41.32N 105.58W
03/19/2014 E4.3 INCH ALBANY WY COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 13 SSW MANVILLE 42.61N 104.71W
03/19/2014 E4.0 INCH PLATTE WY COCORAHS
STORM TOTAL SNOWFALL.
0730 AM SNOW SYBILLE RESEARCH UNIT 41.76N 105.38W
03/19/2014 M2.0 INCH ALBANY WY CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM SNOW 5 E DALTON 41.41N 102.87W
03/19/2014 M3.0 INCH CHEYENNE NE TRAINED SPOTTER
STORM TOTAL SNOWFALL.
0800 AM SNOW 4 SE LARAMIE 41.27N 105.53W
03/19/2014 M1.5 INCH ALBANY WY CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM SNOW 1 SE DOUGLAS 42.75N 105.38W
03/19/2014 M1.4 INCH CONVERSE WY CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM SNOW 7 NE CHEYENNE 41.22N 104.70W
03/19/2014 M4.0 INCH LARAMIE WY CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM SNOW 12 SSE HORSE CREEK 41.25N 105.09W
03/19/2014 M2.0 INCH LARAMIE WY TRAINED SPOTTER
STORM TOTAL SNOWFALL.
0800 AM SNOW BURNS 41.19N 104.36W
03/19/2014 M2.5 INCH LARAMIE WY TRAINED SPOTTER
STORM TOTAL SNOWFALL.
0800 AM SNOW DALTON 41.41N 102.97W
03/19/2014 M3.0 INCH CHEYENNE NE CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 1 N RAWLINS 41.80N 107.23W
03/19/2014 M6.4 INCH CARBON WY CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM SNOW 6 S HARRISBURG 41.46N 103.74W
03/19/2014 M3.2 INCH BANNER NE TRAINED SPOTTER
STORM TOTAL SNOWFALL.
&&
GCLAYCOMSpecial weather statement, Mar 19, 4:43 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT WED MAR 19 2014
WYZ106-200230-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
543 PM MDT WED MAR 19 2014
...STRONG WINDS IN THE BORDEAUX AREA THROUGH THE EVENING...
SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED
TO CONTINUE IN THE BORDEAUX AREA THROUGH THE EVENING. DRIVERS OF
LIGHTWEIGHT OR HIGH PROFILE VEHICLES ALONG INTERSTATE 25 IN THE
BORDEAUX AREA ARE URGED TO DRIVE WITH CAUTION.
FINCH
High Wind, Central Laramie Range and Southwest Platte County
- When
- March 19, 5:06 PM MST to 7:06 PM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT sensor at Bordeaux measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 19/1746 MST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Virginia, March 19, 201414 events
- Heavy Snow in Maine, March 19 to 20, 20149 events
- Heavy Snow in Maine, March 19 to 20, 20147 events
- Heavy Snow in New Hampshire, March 19 to 20, 20145 events
- Winter Weather in West Virginia, March 19, 20142 events
- Winter Weather in Maryland, March 19, 20142 events
- High Wind in Texas, March 19, 20141 event
- Heavy Snow in Washington, March 19, 20141 event
- Frost and Freeze in California, March 19, 20141 event
- Frost and Freeze in Oregon, March 19, 20141 event
- Waterspout in South Atlantic Coastal Waters, March 19, 20141 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 506092.